• Michael Lamkin posted an update 3 years ago

    I saw my doctor a couple of weeks ago and I was switched from the Esbriet to Ofev because of a nasty rash I had gotten about 3 months ago which was determined to be caused by exposure to sunlight. I took myself off Esbriet a week before seeing the doctor only because I need a break from the constant diarrhea which I’d had a few days after starting the Esbriet almost 6 months ago. My only reactions so far while using the Ofev was a bad cramp in my gut a couple hours after my first dose and off and on diarrhea. I’ve only been on the Ofev for a little over a week so my guess is the best is ahead of me. 😟. I should also mention that my appetite has returned and it’s so nice to actually be hungry at dinner time.
    As I mentioned in my last post the Valley Fever had returned based on blood tests I had a 3 months ago and my doctor also put me on medication for that a couple weeks ago. However I just had another blood test for the Valley Fever last week and it came back negative. I didn’t start on that medication yet because I’m waiting to see what the doctor says. Like IPF, there is no cure for Valley Fever but the medication may or may not cause it to go dormant which was my case 7 months ago but it can come back at anytime or may never come back. It’s really one of those deseases which like cancer can go dormant and may come back years later (or sooner) or may never resurface. Yes, I know many times they say the cancer is cured so who knows why it sometimes reappears? I’ll let you all know when I hear f
    Rom my doctor regarding the Valley Fever and also post an update regarding my switch from Esbriet to Ofev. I hope you all are enjoying your holidays and please be safe!

    • Hi @michael-lamkin, thanks so much for your post and I hope you had a wonderful holiday and new years!
      Glad to hear you made the switch to Ofev, but sorry it was due to a nasty rash, that is horrible! A few other members of our forums experienced this as well unfortunately when it came to Esbriet. I’ll keep my fingers crossed that your adjustment to Ofev is less complicated. So far that has been the case for me so I hope it goes well for you also. Really sorry to hear your VF has returned, but it sounds like it might have gone away on its own? Hopefully the treatment for it isn’t too unpleasant for you. Looking forward to hearing how your adjustment to Ofev goes.

      Cheers,
      Charlene.

      • @charlene-marshall
        I thought I posted this on the Esbriet or Ofev forum but don’t see it there. I’m guessing I just posted to my profile page?

        • Hi @michael-lamkin, thanks for your reply. It looks like you posted in the update box, as opposed to the Esbriet or Ofev forum. I was able to see it and reply, as will others be able to see your post. It is just on the homepage of your profile vs. the topic thread. Hope this makes sense 🙂

          Charlene.

    • I have a banana and glass of milk with my Ofev. That works well for me no GI issues. I do remember when I first started I had slight cramps but that has passed.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account